RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 2  


Ordinary Differential Equations
Some forms of local controllability
A. V. Boltyanskii
203
Syzygies between centroaffine invariants of a quadratic differential system
V. I. Danilyuk, K. S. Sibirskii
210
Asymptotically equivalent two-dimensional linear differential systems
S. A. Mazanik
220
Third-order systems with a moving singular curve
I. P. Martynov
227
TM-equivalence and classification of noncompact invariant sets of dynamical systems
I. G. Petrovskaya
233
Representation of solutions in the neighborhood of fixed branching points of a problem on motion of a rigid body around a fixed point
A. I. Yablonskii, E. I. Danilova, V. I. Eroshevskaya
241

Partial Differential Equations
The Cauchy problem for operators that decompose into factors with singularities
S. A. Aldashev
247
Behavior of the solution of some boundary value problems when the order of the equation increases indefinitely
G. S. Balashova
256
Solution of nonlinear boundary value problems that depend on a parameter for systems of second-order partial differential equations
A. V. Borodin
270
Multidimensional linear passive systems in Hilbert space
R. Kh. Galeev
278
Convergence of the solution of a mixed problem for a hyperbolic system on the plane with singularly perturbed boundary condition to the solution of a degenerate
V. N. Gol'dberg
286
Integral equations of convolution on the half axis with semi-almost-periodic presymbols
R. V. Duduchava, A. I. Saginashvili
301
The Goursat problem for a loaded integro-differential equation
V. M. Kaziev
313
Necessary and sufficient conditions for correct solvability of a boundary value problem in a layer for systems of partial differential equations
. . Makarov
320
The Tricomi problem for the Lavrent'ev–Bitsadze equation
E. I. Moiseev
325
A boundary value problem with shift for a generalized Tricomi problem
I. Orazov
339
A new method for calculating electromagnetic fields in fine-grained and continuous media
V. I. Paškovskii
345
Behavior as $t\rightarrow \infty $ of solutions of mixed problems for a three-dimensional wave equation in a domain cylindrical with respect to the space variables
V. M. Favorin
354
Solution of nonlinear equations with monotone mapping in Hilbert space
A. A. Fonarev
366
Linear systems of first-order partial differential equations with semiregular degeneration on a hyperplane
V. Kh. Froim
373

Short Communications
Problem of the points of bifurcation in the case of several parameters
Yu. B. Rusak
383
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019